MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; SH 2-0 MONODERM 20CM

SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; SH 2-0 MONODERM 20CM
Model Number SXMD1B405
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review of the finished good lot and components confirmed there were no quality issues noted throughout the incoming inspection, manufacturing, sterilization, in-process, or final inspection process.The actual sample was not returned for review.If samples or photos become available at a later time, they will be review/tested and the results will be included as part of the investigation file.A follow-up report will be submitted at that time.Adverse events including wound dehiscence and reactions/rashes are common risks/complications of any surgical procedure.There are many causes that can result in the wound opening, sutures failing or reaction, infection, abscess/leakage during or post-operative a procedure: the patient¿s health status, poor skin quality, thin skin; the risk is higher with a patient with a weak immune system, malnutrition or chronic medical condition.Past reactions to suture material or medications.The placement of the suture, over-tightening of the material without receiving information regarding the incisions/post-operative conditions, results of cultures or tests to identify infection or receiving pertinent details regarding the procedures performed, placement of the suture material, condition of the tissue where the suture was placed, patient's health status, post-operative event(s) that may have contributed to the reported conditions, number of days post-operative when the rashes presented or the surgeon¿s technique, a definitive root cause cannot be determined at this time.
 
Event or Problem Description
On 31-oct-2024, it was reported that a patient's surgical site exhibited redness and suppuration.The patient was admitted to a higher-level hospital for infection control, where the suture was removed and re-sutured.
 
Additional Manufacturer Narrative
It was reported by our distributor, the event date is unknown.The patient's wound healing was improved after symptomatic treatment, and no subsequent adverse event report was received.

Brand Name
STRATAFIX
Common Device Name
SH 2-0 MONODERM 20CM
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V
corredor tijuana rosarito 2000
#24702 b ejido francisco villa
tijuana 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
247 station drive
suite ne1
westwood
Manufacturer Contact
ronald giannangelo
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 
MDR Report Key20845769
Report Number3010692967-2024-00111
Device Sequence Number12787258
Product Code GAM
UDI-Device Identifier10705031228061
UDI-Public10705031228061
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSXMD1B405
Device Lot NumberE221QVF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age51 YR
Patient SexFemale